• Home
  • Nurofen Pain and Inflammation Relief 200mg Ibuprofen - 96 Caplets
Image for Nurofen Pain and Inflammation Relief 200mg Ibuprofen - 96 Caplets from Amcal
+ / - Hover over image to Zoom

Nurofen Pain and Inflammation Relief 200mg Ibuprofen - 96 Caplets

Nurofen Caplets have the same pain-relieving strength as Nurofen Tablets but are oval in shape.

$20.89
Add to Cart

Max 1 Items

Product Information

Nurofen caplets provide relief from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.
Product Type
Ibuprofen
Instructions
Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours). Do not give Nurofen caplets to children under 7 years. Nurofen for children products are available. May be taken by breast feeding mothers Seek medical advice before use if: You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. You take medication regularly or are 65 years or over. Children suffering from dehydration through diarrhoea and/or vomiting Maximum Dose in 24hrs for adults: 6 caplets (1200 mg ibuprofen) Maximum Dose in 24hrs for children 7-12 years: 4 caplets (800 mg ibuprofen)
Warnings
Do Not Take: If the blister foil is broken on first opening. If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems. If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy. For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Ingredients

Ibuprofen 200mg

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 462ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

More From